MathSciNet Relay Station
MathSciNet bibliographic data
MR1254308 (95d:60118) 60J15 (60B15)
Diaconis, P.; Saloff-Coste, L. Moderate growth and random walk on finite groups. Geom. Funct. Anal. 4 (1994), no. 1, 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement